화학공학소재연구정보센터

SIAM Journal on Control and Optimization

SIAM Journal on Control and Optimization, Vol.57, No.4 Entire volume, number list
ISSN: 0363-0129 (Print) 

In this Issue (32 articles)

2269 - 2291 OPTIMAL CONTROL FOR FAST, ACCURATE THRESHOLD-HITTING
Nandi A, Schattler H, Ching S
2292 - 2314 ON THE (IN)EFFICIENCY OF MFG EQUILIBRIA
Cardaliaguet P, Rainer C
2315 - 2327 A TOPOLOGICAL OBSTRUCTION TO THE CONTROLLABILITY OF NONLINEAR WAVE EQUATIONS WITH BILINEAR CONTROL TERM
Chambrion T, Thomann L
2328 - 2361 LOW-COMPLEXITY METHOD FOR HYBRID MPC WITH LOCAL GUARANTEES
Frick D, Georghiou A, Jerez JL, Domahidi A, Morari M
2362 - 2391 SHORT GEODESICS LOSING OPTIMALITY IN CONTACT SUB-RIEMANNIAN MANIFOLDS AND STABILITY OF THE 5-DIMENSIONAL CAUSTIC
Sacchelli L
2392 - 2414 EXIT PROBLEMS AS THE GENERALIZED SOLUTIONS OF DIRICHLET PROBLEMS
Han YC, Song QS, Wang G
2415 - 2442 HYBRID THERMOSTATIC APPROXIMATIONS OF JUNCTIONS FOR SOME OPTIMAL CONTROL PROBLEMS ON NETWORKS
Bagagiolo F, Maggistro R
2443 - 2466 ON THE CONVERGENCE PROBLEM IN MEAN FIELD GAMES: A TWO STATE MODEL WITHOUT UNIQUENESS
Cecchin A, Pra PD, Fischer M, Pelino G
2467 - 2486 EXACT CONTROLLABILITY OF A LINEAR KORTEWEG-DE VRIES EQUATION BY THE FLATNESS APPROACH
Martin P, Rivas I, Rosier L, Rouchon P
2487 - 2514 APPROXIMATION OF SWEEPING PROCESSES AND CONTROLLABILITY FOR A SET-VALUED EVOLUTION
Bressan A, Mazzola M, Nguyen KT
2515 - 2540 ERROR ESTIMATES FOR SEMILINEAR PARABOLIC CONTROL PROBLEMS IN THE ABSENCE OF TIKHONOV TERM
Casas E, Mateos M, Rosch A
2541 - 2573 NULL-CONTROLLABILITY OF TWO SPECIES REACTION-DIFFUSION SYSTEM WITH NONLINEAR COUPLING: A NEW DUALITY METHOD
Le Balc'h K
2574 - 2602 OPTIMAL CONTROL PROBLEMS WITH TIME DELAYS: CONSTANCY OF THE HAMILTONIAN
Vinter RB
2603 - 2627 IDENTIFICATION OF MULTIOBJECT DYNAMICAL SYSTEMS: CONSISTENCY AND FISHER INFORMATION
Houssineau J, Singh SS, Jasra A
2628 - 2659 SPARSE CONTROL OF HEGSELMANN-KRAUSE MODELS: BLACK HOLE AND DECLUSTERING
Piccoli B, Duteil NP, Trelat E
2660 - 2685 MOMENT ANALYSIS OF LINEAR TIME-VARYING DYNAMICAL SYSTEMS WITH RENEWAL TRANSITIONS
Soltani M, Singh A
2686 - 2719 AN OPTIMAL DIVIDEND PROBLEM WITH CAPITAL INJECTIONS OVER A FINITE HORIZON
Ferrari G, Schuhmann P
2720 - 2752 OPTIMAL IMPULSE CONTROL OF DYNAMICAL SYSTEMS
Piunovskiy A, Plakhov A, Torres DFM, Zhang Y
2753 - 2774 SENSITIVITY ANALYSIS OF OPTIMAL CONTROL FOR A CLASS OF PARABOLIC PDEs MOTIVATED BY MODEL PREDICTIVE CONTROL
Grune L, Schaller M, Schiela A
2775 - 2798 A PRIORI ERROR ESTIMATES FOR THE OPTIMAL CONTROL OF THE INTEGRAL FRACTIONAL LAPLACIAN
D'elia M, Glusa C, Otarola E
2799 - 2820 SEMIDEFINITE APPROXIMATIONS OF REACHABLE SETS FOR DISCRETE-TIME POLYNOMIAL SYSTEMS
Magron V, Garoche PL, Henrion D, Thirioux X
2821 - 2842 DISTRIBUTED SUBGRADIENT-FREE STOCHASTIC OPTIMIZATION ALGORITHM FOR NONSMOOTH CONVEX FUNCTIONS OVER TIME-VARYING NETWORKS
Wang YH, Zhao WX, Hong YG, Zamani M
2843 - 2872 INFINITE HORIZON AVERAGE COST DYNAMIC PROGRAMMING SUBJECT TO TOTAL VARIATION DISTANCE AMBIGUITY
Tzortzis I, Charalambous CD, Charalambous T
2873 - 2901 A CHARACTERISTIC METHOD FOR FULLY CONVEX BOLZA PROBLEMS OVER ARCS OF BOUNDED VARIATION
Hermosilla C, Wolenski P
2902 - 2923 GAME-THEORETIC LEARNING AND ALLOCATIONS IN ROBUST DYNAMIC COALITIONAL GAMES
Smyrnakis M, Bauso D, Tembine H
2924 - 2938 NULL CONTROLLABILITY OF LINEAR AND SEMILINEAR NONLOCAL HEAT EQUATIONS WITH AN ADDITIVE INTEGRAL KERNEL
Biccari U, Hernandez-Santamaria V
2939 - 2961 THE DISCRETE-TIME GEOMETRIC MAXIMUM PRINCIPLE
Kipka R, Gupta R
2962 - 2991 DYNKIN GAMES WITH POISSON RANDOM INTERVENTION TIMES
Liang GC, Sun HD
2992 - 3020 OPTIMAL ACTUATOR DESIGN FOR SEMILINEAR SYSTEMS
Edalatzadeh MS, Morris KA
3021 - 3045 FULL STABILITY FOR A CLASS OF CONTROL PROBLEMS OF SEMILINEAR ELLIPTIC PARTIAL DIFFERENTIAL EQUATIONS
Qui NT, Wachsmuth D
3046 - 3071 ASYMPTOTIC STABILITY FOR STOCHASTIC DISSIPATIVE SYSTEMS WITH A HOLDER NOISE
Duc LH, Hong PT, Cong ND
3072 - 3100 CONTRACT THEORY IN A VUCA WORLD
Hernandez-Santibanez N, Mastrolia T